# SDR 2025FA0000228

- Difficulty date: April 1, 2025
- Submitted: April 1, 2025
- Operation: General aviation
- Aircraft: N82048
- Make and model: Piper PA-28-181
- Aircraft serial: 288290127
- Aircraft time: 13,803 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207302
- Condition: Corroded
- Location: Zone 500
- Part time: 13,803 hours
- Component: Wing, Piper
- Component part number: 35630980
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION WAS FOUND ON THE AFT SIDE OF THE UPPER SPAR ON THE LEFT WING AFTER THE WING HAD BEEN REMOVED FROM THE FUSELAGE. SEVERAL RIVED HEADS WERE FOUND TO BE SHEARED OFF ON THE SPAR WEBS IN BOTH LEFT AND RIGHT WINGS. THE WING WAS REMOVED IN EFFORT TO INSTALL THE SPAR REINFORCEMENT KIT FROM PIPER. THIS REINFORCEMENT KIT IS AN ALTERNATIVE TO RETIREMENT OF THE WING SPAR AS DISCUSSED IN THE PROPOSED AD DOCUMENT NUMBER 2024-21652.
